Patient Leaflet Updated 01-Jun-2012 | THE BOOTS COMPANY PLC
Boots Cold & Flu Relief Tablets
PATIENT INFORMATION LEAFLET
Boots Cold and Flu Relief Tablets
Effective relief from headache, fever, aches & pains
With Vitamin C
Read all of this carton for full instructions.
Uses: For the relief of symptoms of colds and flu including fever, aches and pains, blocked nose and sinus pain.
Before you take this medicine
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Do not take:
Talk to your pharmacist or doctor:
How to take this medicine
Check the foil is not broken before use. If it is, do not take that tablet.
Take the amount recommended
Adults and children of 12 years and over: Take two tablets to start with. After that, take one tablet every four hours if you need to. Don’t take more than 8 tablets in any 24 hours.
Swallow the tablet whole with water.
Do not give to children under 12 years.
Do not exceed the stated dose.
If symptoms do not go away within 7 days, talk to your doctor.
Possible side effects
If you get any of these serious side effects, stop taking the tablets. See a doctor at once:
These other effects are less serious. If they bother you talk to a pharmacist:
If any side effect becomes severe, or you notice any side effect not listed here, please tell your pharmacist or doctor.
Keep all medicines out of the sight and reach of children.
Use by the date on the end flap of the carton.
Each tablet contains Ascorbic Acid (Vitamin C) 50 mg, Caffeine 30 mg, Paracetamol 400 mg, Phenylephrine Hydrochloride 5 mg.
Also contains: maize starch, stearic acid, magnesium stearate, riboflavin sodium phosphate.
Text prepared 12/10
Manufactured for the Marketing Authorisation holder
If you need more advice ask your pharmacist.
1 Thane Road West, Beeston, Nottingham, NG2 3AA
+44 (0)1159 592 565
+44 (0)1159 595 165